Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 257, Number 2
HTML articles powered by AMS MathViewer

On maximally elliptic singularities
Stephen Shing Toung Yau PDF
Trans. Amer. Math. Soc. 257 (1980), 269-329
The dependence of the generalized Radon transform on defining measures
Eric Todd Quinto PDF
Trans. Amer. Math. Soc. 257 (1980), 331-346
The lattice of $l$-group varieties
J. E. Smith PDF
Trans. Amer. Math. Soc. 257 (1980), 347-357
$p$-adic gamma functions and Dwork cohomology
Maurizio Boyarsky PDF
Trans. Amer. Math. Soc. 257 (1980), 359-369
Decomposition of nonnegative group-monotone matrices
S. K. Jain, Edward K. Kwak and V. K. Goel PDF
Trans. Amer. Math. Soc. 257 (1980), 371-385
A spectral theorem for $J$-nonnegative operators
Bernard N. Harvey PDF
Trans. Amer. Math. Soc. 257 (1980), 387-396
A construction of uncountably many weak von Neumann transformations
Karl David PDF
Trans. Amer. Math. Soc. 257 (1980), 397-410
The free boundary for elastic-plastic torsion problems
Avner Friedman and Gianni A. Pozzi PDF
Trans. Amer. Math. Soc. 257 (1980), 411-425
A lower central series for split Hopf algebras with involution
Bruce W. Jordan PDF
Trans. Amer. Math. Soc. 257 (1980), 427-454
A noncommutative generalization and $q$-analog of the Lagrange inversion formula
Ira Gessel PDF
Trans. Amer. Math. Soc. 257 (1980), 455-482
On the oscillatory behavior of singular Sturm-Liouville expansions
J. K. Shaw PDF
Trans. Amer. Math. Soc. 257 (1980), 483-505
Continuously translating vector-valued measures
U. B. Tewari and M. Dutta PDF
Trans. Amer. Math. Soc. 257 (1980), 507-519
On the cohomology of real Grassmanians
Howard L. Hiller PDF
Trans. Amer. Math. Soc. 257 (1980), 521-533
Correction to: “On the free boundary of a quasivariational inequality arising in a problem of quality control” [Trans. Amer. Math. Soc. 246 (1978), 95–110; MR 80f:93086c]
Avner Friedman PDF
Trans. Amer. Math. Soc. 257 (1980), 535-537